MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. LSB ANCHOR BOLT

AD-TECH MEDICAL INSTRUMENT CORP. LSB ANCHOR BOLT
Model Number LSBK1-AX=05
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 ad-tech's (b)(6) distributor sent a report from a customer about an issue that occurred on (b)(6) 2017.It was reported that during placement, an anchor bolt broke and a piece remained in the patient's skull.The remaining piece was removed during an additional procedure and there was no harmful impact to the patient.

Brand Name
LSB ANCHOR BOLT
Common Device Name
ANCHOR BOLT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
MDR Report Key12526153
Report Number2183456-2021-00010
Device Sequence Number4031740
Product Code GZL
UDI-Device Identifier00841823104267
UDI-Public(01)00841823104267(17)190901(10)0113052208140653
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model NumberLSBK1-AX=05
Device Catalogue NumberLSBK1-AX-05
Device Lot Number0113052 208140653
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1